| Model Number |
9-ASD-008 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 8mm amplatzer septal occluder was chosen for implant for a transcatheter closure of an atrial septal defect (asd) which was performed following left and right heart catheterizations, which had been indicated due to right heart enlargement and a history of stroke.Under transesophageal echocardiographic guidance, the asd and its surrounding rims were evaluated to determine suitability for device placement.Vascular access was obtained via the right femoral vein using a 5 f micropuncture sheath, which was subsequently exchanged for a 6 f sheath.A rosen wire and an mpa1 catheter were advanced across the septal defect and positioned within the left upper pulmonary vein.The mpa1 and sheath were then replaced with a 7 f amplatzer torqvue delivery system.The chosen occluder device was was flushed, and loaded into the delivery system.The device exhibited a ¿cobra head¿ configuration upon deployment.The device was removed and re-prepared multiple times, but the issue persisted.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The procedure was completed using a new 8mm amplatzer septal occluder.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.